# SDR IPXA2022072884625

- Difficulty date: July 18, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,606 hours, 15,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: String
- Part number: A5724228420800
- Condition: Cracked
- Location: L/H Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING KRUGER FLAP AREA STIFFNER P/N A5724228420800 IS CRACKEDREMOVED FABRICATED AND INSTALLED IAW SRM 51-40-21
